An upper bound for conforming Delaunay triangulations

H. Edelsbrunner, T. Tan, Discrete & Computational Geometry 10 (1993) 197–213.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
Abstract
A plane geometric graph C in ℝ2 conforms to another such graph G if each edge of G is the union of some edges of C. It is proved that, for every G with n vertices and m edges, there is a completion of a Delaunay triangulation of O(m2 n) points that conforms to G. The algorithm that constructs the points is also described.
Publishing Year
Date Published
1993-12-01
Journal Title
Discrete & Computational Geometry
Volume
10
Issue
1
Page
197 - 213
IST-REx-ID

Cite this

Edelsbrunner H, Tan T. An upper bound for conforming Delaunay triangulations. Discrete & Computational Geometry. 1993;10(1):197-213. doi:10.1007/BF02573974
Edelsbrunner, H., & Tan, T. (1993). An upper bound for conforming Delaunay triangulations. Discrete & Computational Geometry, 10(1), 197–213. https://doi.org/10.1007/BF02573974
Edelsbrunner, Herbert, and Tiow Tan. “An Upper Bound for Conforming Delaunay Triangulations.” Discrete & Computational Geometry 10, no. 1 (1993): 197–213. https://doi.org/10.1007/BF02573974.
H. Edelsbrunner and T. Tan, “An upper bound for conforming Delaunay triangulations,” Discrete & Computational Geometry, vol. 10, no. 1, pp. 197–213, 1993.
Edelsbrunner H, Tan T. 1993. An upper bound for conforming Delaunay triangulations. Discrete & Computational Geometry. 10(1), 197–213.
Edelsbrunner, Herbert, and Tiow Tan. “An Upper Bound for Conforming Delaunay Triangulations.” Discrete & Computational Geometry, vol. 10, no. 1, Springer, 1993, pp. 197–213, doi:10.1007/BF02573974.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar